# SDR UIEA2013102000531

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,006 hours, 15,364 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Exciter
- Part number: 99193SOCN3888058
- Part serial: 111098
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START AFTER 3 ATTEMPTS ON GROUND. (PERFORMED APU BITE ON ECU; FAULTED "IGN UNIT", IAW FIM 49-11, R & R IGN EXCITER UNIT IAW AMM 49-41-03; R & R IGNITOR IAW AMM 49-41-02, OPS CKD NORMAL).
